MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL

ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL
Catalog Number 03039773190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c501 analyzer serial number is (b)(6).The field service engineer ran precision studies and these were within specifications.Calibration and control data were acceptable.Upon review of the alarm trace, no relevant alarms were observed.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for four patient samples tested with cholesterol gen.2 on a cobas 6000 c501 module.The first sample initially resulted in a cholesterol value of 5.5 mg/dl.The sample was repeated on (b)(6) 2024, resulting in a value of 211.3 mg/dl with a data flag.The sample was repeated on (b)(6) 2024, resulting in a value of 213.6 mg/dl with a data flag.The second sample initially resulted in a cholesterol value of 4.7 mg/dl.The sample was repeated on (b)(6) 2024, resulting in a value of 192.5 mg/dl with a data flag.The sample was repeated on (b)(6) 2024, resulting in a value of 192.5 mg/dl with a data flag.The third sample initially resulted in a cholesterol value of 5.6 mg/dl.The sample was repeated on (b)(6) 2024, resulting in a value of 163.0 mg/dl with a data flag.The sample was repeated on (b)(6) 2024, resulting in a value of 167.1 mg/dl with a data flag.The fourth sample initially resulted in a cholesterol value of 5.0 mg/dl.The sample was repeated on (b)(6) 2024, resulting in a value of 233.3 mg/dl with a data flag.The sample was repeated on (b)(6) 2024, resulting in a value of 229.2 mg/dl with a data flag.
 
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
CHOLESTEROL GEN.2
Common Device Name
ENZYMATIC ESTERASE--OXIDASE, CHOLESTEROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19793186
Report Number1823260-2024-02090
Device Sequence Number7252454
Product Code CHH
UDI-Device Identifier04015630918430
UDI-Public04015630918430
Combination Product (Y/N)Y
Initial Reporter CountryTC
PMA/510(K) Number
K031824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number03039773190
Device Lot Number75174001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown